Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 377, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 18, 2008, 6:46 PM CDT for Angelina County, Nacogdoches County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2008, 6:46 PM CDT (23:46 UTC)
- Expired
- Jun 18, 2008, 7:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Nacogdoches County, TX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:18 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 18, 6:18 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 618 PM CDT WED JUN 18 2008 .DISCUSSION... QUICK ZONE UPDATE JUST SENT TO ADD SLIGHT CHANCE POPS FOR THE EVENING FOR ISOLATED CONVECTION DEVELOPING OVER DEEP E TX...WHERE GREATEST SFC BASED INSTABILITY IS GREATEST /CAPES NEAR 3000 J/KG/. ALSO ADDED SLIGHT CHANCE OF ISOLATED SHOWERS FOR THE SRN SECTIONS OF NCNTRL LA...WHERE THEY PERSIST FROM REMNANTS OF OLD NE MCS FROM LATE LAST NIGHT. ALSO MADE SOME TWEAKS TO CLOUD COVER AS WELL...GIVEN EXTENSIVE MID LEVEL CLOUDINESS ASSOCIATED WITH THIS UPPER IMPULSE AS IT DIVES SE THROUGH THE AREA. WILL LIKELY MAKE ANOTHER ZONE UPDATE LATER THIS EVENING...WHILE WE WAIT AND SEE HOW WRN KS CONVECTION EVOLVES OVER THE NEXT FEW HRS...AND DIVES S INTO THE SRN PLAINS. UPDATE ALREADY OUT. 15 && .PREV DISCUSSION /ISSUED AT 350 PM CDT WED JUN 18 2008/... A QUIET DAY FOR MOST WITH A FEW SHOWERS CONTINUING ALONG THE OUTFLOW OF THIS MORNING/S MCS. STILL A DECENT CU FIELD AHEAD OF THE BOUNDARY. WATER VAPOR SHOWING MID LEVEL DRY AIR BUILDING QUICKLY SOUTH SO MOST OF THIS HAS LITTLE LIFE LEFT. I ALTERED THE AFTERNOON POP GRID TO ACCOMODATE THE CURRENT RADAR DISPLAY AND WHERE LEFTOVERS MAY BE BY EARLY EVENING FOR A PRE PERIOD POP LATE THIS AFTERNOON. IN THE WAKE OF YESTERDAY/S STRONGER MCS...WE CAN EXPECT YET ANOTHER COOL NIGHT FOR THE NORTH AND EAST ESPECIALLY. OUR DEW POINTS HAVE REMAINED LOW TODAY WITH NORTHEAST SURFACE WINDS. WE CAN EXPECT LITTLE CHANGE IN THE PATTERN FOR THE NEXT 24HRS...BUT NORTHWEST FLOW/S LAST GASP IS SET FOR FRIDAY AND PART OF SAT. BEYOND THAT...BOTH THE GFS AND EURO BUILD THE RIDGE IN THE NORTHERN PLAINS AND SHUNT THE NW FLOW FARTHER TO THE NORTHEAST FOR SUNDAY AND MUCH OF NEXT WEEK. TEMPS COULD END WARMER IN THE LONG RUN IF THE SEA BREEZE FAILS UNDER THE RIDGE. /24/ && .AVIATION... MOST OF THE AREA WILL REMAIN VFR THROUGH THE EVENING HOURS. A FEW SHOWERS OR THUNDERSTORMS MAY DRIFT SOUTHEAST ACROSS THE NORTH PART OF THE FORECAST AREA PRIOR TO SUNSET...POSSIBLY AFFECTING THE TXK...SHV...AND ELD TAFS. OF COURSE...CONDITIONS WOULD BE LOWER IN SHOWERS OR THUNDERSTORMS. VFR CONDITIONS EXPECTED TO PERSIST THROUGH 19/10Z AT ALL TAF SITES...THEN FROM 19/10Z THRU 19/14Z THERE MAY BE SOME VSBY RESTRICTIONS DOWN TO 4 MI IN FOG AT TYR...GGG.AND LFK TAFS. AFTER 19/14Z EXPECT VFR CONDITIONS AT ALL TAF SITES...WITH SCT CUMULUS CLOUDS AT 4000 TO 5000 FT DURING THE DAY THURSDAY. WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH 20/00Z AT THE SURFACE. && .UPDATED POINT TEMPS/POPS... SHV 69 91 71 88 / 10 30 20 40 MLU 64 90 68 87 / 10 20 20 50 DEQ 64 87 67 84 / 10 30 40 50 TXK 66 89 69 87 / 10 20 30 50 ELD 64 89 67 87 / 10 20 20 50 TYR 70 92 72 91 / 10 30 20 30 GGG 69 91 71 89 / 10 30 20 30 LFK 71 93 72 91 / 20 30 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Jun 18, 11:47 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1147 AM CDT WED JUN 18 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-191100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1147 AM CDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TODAY ACROSS MUCH OF THE FOUR STATE AREA THIS AFTERNOON...ESPECIALLY SOUTHWEST AND SOUTH CENTRAL ARKANSAS. A DIMINISHING AREA OF CONVECTION WILL CONTINUE MOVING TO THE EAST...SOUTHEAST THIS AFTERNOON MAINLY ALONG AND NORTH OF HIGHWAY EIGHTY TWO. OTHER ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP IN THE WAKE OF THIS SYSTEM OR SIMPLY IN THE AFTERNOON HEAT OF THE DAY. BRIEF HEAVY RAINFALL MAY ACCOMPANY ANY OF THE STRONGER SHOWERS AND ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...COULD AFFECT THE AREA THURSDAY AND NIGHT...WITH THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 24
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:53 AM CDT | River Flood Warning | SHV | Wood | 23 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.